Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    581. Behr. Khosravi,
    Groups with the same orders and large character degrees as PGL (2, 9),
    Quasigroups Related Systems (to appear) [abstract]   
     
    582. S. Azam (Joint with M. Nikouei),
    A length function for Weyl groups of extended affine root systems of type A1,
    Algebra Colloq. (to appear) [abstract]   
     
    583. S. Saeedi Madani and D. Kiani,
    On the binomial edge ideal of a pair of graphs,
    Electron. J. Combin. 20(2013), #P48  [abstract]   
     
    584. Behr. Khosravi (Joint with Z. Momen),
    Groups with the same prime graph as the orthogonal group Bn(3),
    Siberian Math. J. (to appear) [abstract]   
     
    585. Behr. Khosravi (Joint with A. Babai),
    Quasirecognition by prime graph of 2Dn(3α) where n=4m ≥ 21 and α is odd,
    Math. Notes (to appear) [abstract]   
     
    586. Behr. Khosravi (Joint with Z. Momen),
    Groups with the same orders of maximal abelian subgroups as A2(q),
    Monatsh Math. (2013), DOI: 10.1007/s00605-013-0510-5  [abstract]   
     
    587. E. Ghorbani and G. B. Khosrovshahi (Joint with M. R. Faghihi and S. Tat),
    On optimality of designs with three distinct eigenvalues,
    Electron. J. Combin. 20(2013), # P16  [abstract]   
     
    588. A. H. Abbasian and H. Fallah (Joint with M. R. Razvan),
    Symmetric bursting behaviors in the generalized FitzHugh-Nagumo model,
    Biol. Cybern. (to appear) [abstract]   
     
    589. A. R. Ashrafi (Joint with A. Hamzeh and S. Hossein-Zadeh),
    Extremal graphs under Wienner-type invariants,
    MATCH Communications in Mathematical and in Computer Chemistry 69(2013), 47-54  [abstract]   
     
    590. M. Tousi (Joint with S. Nasseh),
    A note on symmetry in the vanishing of EXT,
    Rocky Mountain J. Math. 43(2013), 329-341  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.